# SDR A6WA2017062645068

- Difficulty date: June 23, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 36,919 hours, 34,936 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 6013501251
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT, REAR PRESSURE BULKHEAD AT BS 621 LBL 36.2, THIRD INTERCOSTAL ANGLE FROM THE TOP IS CRACKED
